# SDR UPS08851790

- Difficulty date: February 29, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING OB LE UPPER ATTACH SCREW HOLE GOUGED AND DAMAGED ABOVE PNL 518 C.  CUT  OUT DAMAGE, FABBED AND INSTALLED REPAIR DOUBLER,IAW SRM 57-2-1 FIG 38, 51-1-8, 57-2-0, 57-3-1.
